Catalog

Record Details

Catalog Search



Comptes Rendus De L'Academie Des Sciences : Mathematique / tome 351,fascicule 1-2.janvier 2013. Cover Image Book Book

Comptes Rendus De L'Academie Des Sciences : Mathematique / tome 351,fascicule 1-2.janvier 2013. Directeur de la publication Catherine Brechignac.

Record details

  • ISBN: 1631073X
  • Publisher: Paris : ELSEVIER , 2013.

Content descriptions

General Note:
Text on French and English languages.
Formatted Contents Note:
On the prime divisors of the number of points on an elliptic curve / Chris Hall,Antonella Perucca. -- Some remarks on non-commutative principal ideal rings / Sylvian Carpentier,Alberto De Sole,Victor G.Kac. -- New asymptomic expensions to Somos' quadratic recurence constant / Chao-Ping Chen. -- Lower bounds for operators on graded Lie groups / Veronique Fischer,Michael Ruzhansky. -- Assouad dimentions of Moran sets / Jinjun Li. -- On a criterion for continuity and continuity and compactness of composition operators acting on a-Bloch spaces / Maria T.Malave Ramirez,Julio C.Ramos Fernandez. -- Squares of positive (p,p)-forms / Zhigniew Blocki,Szymon Plis. -- Lyapunov exponent of a stochastic SIRS model / Guoting Chen,Tiecheng Li,Changjian Liu. -- Multiplie symmetric solution for a Neumann problem with lack compactness / Giovanni Molica Bisci,Vicentiu Radulescu. -- Un resultat de compacite sur la densite dans les equations de Navier-stokes compressibles en domaine variable / Pierre Orange,anne Tomasi. -- Error estimate for a ID-2D finite volume scheme.Comparison with a standard scheme on a 2D non-admissible mesh / Marie-Claude Viallon. -- An explicit counterexampl for the L-maximal regularity problem / Stephan Fackler. -- Systemes d'equations polynomailes pour les revetements hyparelliques d-osculants / Armando treibich. -- A remark on the Abel-Jacobi morphism for the cubic threefold / Ze Xu. -- Relations de recurrence a coefficients aleatoires et lois stables / Zhiqiang Gao,Yves Guivarc'h,Emile le Page. -- Hardy-Littlewood's inequalities in the case of a capacity / Miryana Grigorova. -- Four closely related equalibrated flux reconstructions for nonconforming finite elements / Alexandre Ern,Martin Vohralik.
Subject: Academie des Sciences.
Mathematics.

Available copies

  • 1 of 1 copy available at United Catalog.

Holds

  • 0 current holds with 1 total copy.
Show Only Available Copies
Location Call Number / Copy Notes Barcode Shelving Location Status Due Date
Grigol Tsereteli Reading Hall w 3 2013.,vol 351.,no 1-2 900001307879 Stacks Available -


Additional Resources